# SDR DXTA200501026

- Difficulty date: October 15, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 4,544 hours, 2,890 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 99145051
- Part serial: 0566
- Condition: Leaking
- Location: Fuel Tank
- Part time: 4,544 hours, 2,890 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

WING TANK OVERFILL "R" CAS MESSAGE ILLUMINATED INFLIGHT AND VENTED ABOUT 300LBS. OF FUEL IN ABOUT A MINUTE.  THE RIGHT TANK CONTINUED TO VENT FUEL INTERMITTENTLY DURING DESCENT AND STILL VENTED FUEL WITH 2900LBS. - TROUBLESHOT SYSTEM, DEFUELED A/C AND FOUND (1) TWISTED O-RING IN CENTER WING FLOAT VALVE LINE. REPLACED ALL O-RINGS ON LINE WITH NEW P/N MS29513-214. REMOVED AND REPLACED CENTER WING FLOAT VALVE WITH NEW. OPS CHECKS AND LEAK CHECKS GOOD. WORK DONE PER CE750 M/M 28-10-04.
